Functions provably total in $I^{-}Σ_{n}$
Fundamenta Mathematicae, Tome 132 (1989) no. 3, pp. 189-194
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Zofia Adamowicz 1 ; Teresa Bigorajska 1
@article{10_4064_fm_132_3_189_194,
author = {Zofia Adamowicz and Teresa Bigorajska},
title = {Functions provably total in $I^{-}\ensuremath{\Sigma}_{n}$},
journal = {Fundamenta Mathematicae},
pages = {189--194},
year = {1989},
volume = {132},
number = {3},
doi = {10.4064/fm-132-3-189-194},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-132-3-189-194/}
}
TY - JOUR
AU - Zofia Adamowicz
AU - Teresa Bigorajska
TI - Functions provably total in $I^{-}Σ_{n}$
JO - Fundamenta Mathematicae
PY - 1989
SP - 189
EP - 194
VL - 132
IS - 3
UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-132-3-189-194/
DO - 10.4064/fm-132-3-189-194
LA - en
ID - 10_4064_fm_132_3_189_194
ER -
Zofia Adamowicz; Teresa Bigorajska. Functions provably total in $I^{-}Σ_{n}$. Fundamenta Mathematicae, Tome 132 (1989) no. 3, pp. 189-194. doi: 10.4064/fm-132-3-189-194
Cité par Sources :